# SDR 20010125SG016

- Difficulty date: December 2, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 5260 · Entrance Stairs
- Part: Switch
- Part number: 69209851
- Condition: Out Of Adj
- Location: Aft Airstairs
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFT AIRSTAIR AMBER LIGHT CAME ON IN FLIGHT, FOLLOWED AOM PROCEDURE, FUEL DUMPING PROCEDURE, DUMPED 20,000 LBS OF FUEL, RETURNED TO EWR.  ADJUSTED AFT AIRSTAIR LEFT LATCH CRANK SWITCH S268 IAW MM 52-70-01 PAGE 502.  NOW OPS NORMAL IAW MM 52-70-01 PAGE 511. (M)
